# SDR SWAA2022022331445

- Difficulty date: September 6, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 38,643 hours, 22,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL STA 663 STIFFENER CRACKED OUTBD OF EXHAUST DUCT RBL 26 / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02
